# SDR CA980720011

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 602EN6026
- Condition: Broken
- Location: Rt Mlg
- Component: 2751000065
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GEAR SELECTION, RT GEAR HAD UP POSITION SNAG.  GEAR EXTENDED OK AND RETURNED TO BASE.  WIRES FOUND BROKEN ON GEAR-UP LIMIT SWITCH.  ALSO FOUND A BROKEN WIRE ON THE UP POSITION SWITCH.  WIRES SEPARATED FROM SWITCH DUE TO AGE ACCORDING TO SUBMITTER.
